Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for withdrawal symptoms of opiate and benzodiazepines

I am going thru withdrawal from opiate and benzoazepine at the same time. I am 60 yrs old and have been on this medication for 35 years. I am experiencing severe neuropathy in my hands and feet plus chills and sneezing--Tuesday will be 2 weeks--I have been thru out patient center and have been to my doctor. Is this a normal feeling after 2 weeks? I feel absolutely out of sorts.
Wed, 8 May 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, this is normal withdrawal symptoms that may last for a few weeks. all you can do to take something to relieve you at this moment like the Primpran tab to prevent vomiting.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes, my son is a recovering Opiate addict taking Suboxone (16mg). He began abusing Xanax but is now off that and experiencing social anxiety and...